RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 1, Pages 171–178 (Mi tvp243)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The ruin problem for the stationary Gaussian process

S. G. Kobel'kov

M. V. Lomonosov Moscow State University

Abstract: The exact asymptotic of the ruin probability is found in the case when the profit rate has the form of the Gaussian stationary process.

Keywords: Gaussian process, Rice method, ruin probability.

DOI: https://doi.org/10.4213/tvp243

Full text: PDF file (777 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:1, 155–163

Bibliographic databases:

Received: 15.10.2003

Citation: S. G. Kobel'kov, “The ruin problem for the stationary Gaussian process”, Teor. Veroyatnost. i Primenen., 49:1 (2004), 171–178; Theory Probab. Appl., 49:1 (2005), 155–163

Citation in format AMSBIB
\Bibitem{Kob04}
\by S.~G.~Kobel'kov
\paper The ruin problem for the stationary Gaussian process
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 1
\pages 171--178
\mathnet{http://mi.mathnet.ru/tvp243}
\crossref{https://doi.org/10.4213/tvp243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141337}
\zmath{https://zbmath.org/?q=an:1089.60022}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 1
\pages 155--163
\crossref{https://doi.org/10.1137/S0040585X97980932}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228185300012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp243
  • https://doi.org/10.4213/tvp243
  • http://mi.mathnet.ru/eng/tvp/v49/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dieker A.B. Yakir B., “On Asymptotic Constants in the Theory of Extremes For Gaussian Processes”, Bernoulli, 20:3 (2014), 1600–1619  crossref  mathscinet  zmath  isi  scopus
    2. Debicki K., Hashorva E., Ji L., “Gaussian Risk Models With Financial Constraints”, Scand. Actuar. J., 2015, no. 6, 469–481  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:203
    Full text:42
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019